Acta Mathematica Academiae Paedagogicae Nyíregyháziensis

Vol. 19, No. 2, 2003 · Contents

G. Pataki and Á. Száz:
Well-chainedness and connectedness

László Filep:
Proportion theory in greek mathematics

R.A. Mollin:
Construction of families of long continued fractions

Adela Tripe:
Closed normal subgroups in groups of units of compact rings

A. El-Sayed Ahmed:
On derived and integrated sets of basic sets of polynomials of several complex variables

Ma Yumei:
e-isometric approximation problem

A.L. Barrenechea and C.C. Pena:
Some observations concerning the non-existence of bounded differentials on weighted l1 algebras

Mohamed Ali Said:
Calibration of an ellipse's algebraic equation and direct determination of its parameters

Handan Balgetir and Mahmut Ergüt:
$(n-1)$-dimensional generalized null scrolls in $R_{1}^{n}$

Dragos Cioroboiu:
Some inequalities for Ricci curvature of certain submanifolds in Sasakian space forms

Adrian Sandovici:
On the homogeneous geometrical model of a Riemannian space

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 19 Nov 2003. Last modified: 17 December 2003.

© 2003 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition